# SDR UPS08554199

- Difficulty date: December 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545714
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2ND PANEL FROM RT SIDE 17 INCHES FROM AFT OF PANEL STA 440 SEC 43 POS 4 DAMAGE CONSIDERED AS ONE 4 INCH DIA TOP SKIN AND CORE.  REPLACED PANEL.
